# SDR 97ZZZX1132

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- Make and model: Boeing 727225
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 59118
- Condition: Missing
- Location: Elev Pcu
- Component: 680005003
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF ELEVATOR POWER CONTROL UNIT, IT WAS NOTED THAT THE CENTERING SPRING WAS MISSING.  (NOT INSTALLED AT LAST REPAIR.)  CUSTOMER REPORTED 'AIRPLANE PORPOISES IN A AND B MODE".
